# SDR SIMA20171218003

- Difficulty date: December 18, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 42,187 hours, 37,963 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT FRONT HEADSET HAS EMERGENCY LIGHT ON , ALL FLASHLIGHTS NOT CHARGING AND CD PLAYER NO WORKING. GPU ATTACHED AND SELECTED.  REMOVED EXTERNAL POWER,  INSTALLED A GPU,  OPS CHECKED GOOD IAW AMM 24-40-00
